# SDR CALA2022123003517

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 23,984 hours, 2,654 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Not Reported
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FITTING FRO EXT PC AIR DOOR FOR THE HOLD OPEN ROD HE 149W2119-2:   DEPARTED THE AIRCRAFT ACCOMPLISHED INTERIM REPAIR IAW ECRA 5394-01002.
